# SDR AALA20031173

- Difficulty date: October 21, 2003
- Submitted: December 5, 2003
- Operation: Air carrier
- Aircraft: N289AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49301
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720003
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - MAINTENANCE OBSERVED SEAT MOUNTED EMERGENCY LIGHT ASSEMBLY INOPERATIVE AT SEAT 9D.  REPLACED LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
